# SDR UALA2008112406655

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 785.9 AT RBL 12 FLOOR SUPPORT CORRODED.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION STA 785 TO 805, RBL 12.  INSTALLED FILLER AND ANGLE REPAIR.
